MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680023
Medical Device Problem Codes Loss of Osseointegration (2408); Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to implant failure.
 
Additional Manufacturer Narrative
The reported event was confirmed since images of ct scans were provided and shows loosening and subsidence of the tibial and talar components.Upon further investigation of the ct scans by healthcare professionals the following was observed: the ct scan shows radiolucence and some cysts adjacent to the tibial component, suggesting loosening and anterior subsidence, therefore migration.There is also some radiolucence and a slight anterolateral subsidence visible for the talar component, which would suggest some loosening and migration here as well.There is no valuable clinical information given in this case, therefore apart from the loosening and the subsidence of both components, no assessment regarding the underlying cause of the revision can be made.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information e.G., clinical status, exact symptoms, and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23019111
Report Number3010667733-2025-01040
Device Sequence Number15830712
Product Code HSN
UDI-Device Identifier00889797101547
UDI-Public(01)00889797101547(11)220620(17)300620(10)1729912
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680023
Device Lot Number1729912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale